# SDR AALA202012079020

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 9,933 hours, 4,202 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LOOSE GIRT BAR BRACKET ON THE FWD SERVICE DOOR.  ADJUSTED BRACKET, IAW AMM 25-66-01.  OPERATIONS CHECK GOOD.
